# SDR SIMA20140726013

- Difficulty date: July 26, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,957 hours, 31,473 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relief Valve
- Condition: Failed
- Location: Brake System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY & PARKING BRAKE SYS THERMAL RELIEF VLV FAILED FUNCTIONAL CHECK.  R & R EMER & PARKING BRAKE SYS THERMAL RELIEF VLV IAW AMM 32-44-06.  LEAK CHECKED GOOD.
